Journal of the Mathematical Society of Japan
- J. Math. Soc. Japan
- Volume 52, Number 4 (2000), 767-792.
Growth property and slowly increasing behaviour of singular solutions of linear partial differential equations in the complex domain
Consider a linear partial differential equation in , where and admit singularities on the surface . We assume that in some sectorial region with respect to . We can give an exponent for each operator and show for those satisfying some conditions that if such that in the sectorial region, then for some constants and .
J. Math. Soc. Japan, Volume 52, Number 4 (2000), 767-792.
First available in Project Euclid: 10 June 2008
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
ŌUCHI, Sunao. Growth property and slowly increasing behaviour of singular solutions of linear partial differential equations in the complex domain. J. Math. Soc. Japan 52 (2000), no. 4, 767--792. doi:10.2969/jmsj/05240767. https://projecteuclid.org/euclid.jmsj/1213107109